# SDR 2020F00194

- Difficulty date: April 6, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 89,451 hours, 43,779 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T300170
- Condition: Corroded
- Location: Fuselage
- Part time: 89,451 hours, 43,779 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2387N314 DISCREPANCY: FWD CARGO STRINGER CORRODED, FWD OF BULHEAD STA 764 AT S36R. CORRECTIVE ACTION: REMOVED AND REPLACED DAMAGE STRINGER S36R FROM STA-638 TO STA-784 IAW B767-200SRM 53-00-03 REPAIR #2 AND E.O. 47359REA10.
